# SDR SWAA981575

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV  CHECK, FOUND SKIN GOUGED AND DENTED AT BS 360 TO 378 STR 19 RT, 5 INCHES BELOW STR 19 RT.  REPAIRED PER BOEING SRM.
